# SDR AALA202503172294

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,260 hours, 14,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flex Coupling
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG BAD ODOR SMELL THROUGHOUT AIRCRAFT. ISOLATED ODOR FROM LEFT HAND AC PACK, FOUND RUBBER FLEX CONNECTOR FROM HIGH PRESSURE WATER SEPARATOR MIX MUFF COMPLETELY BLOWN OUT. REMOVED AND REPLACED RUBBER FLEX CONNECTOR ON HIGH PRESSURE WATER SEPARATOR MIX MUFF. PER AMM 21-51-17.
